domestic-supply.com        sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Dylan Help much needed on weird estrogen problem

  1. #1

    Dylan Help much needed on weird estrogen problem

    Hey I?m seeking your help for a real fucking aggravating problem. I have asked many people and done hours and hours of research and tried many solutions so far, and it?s still fucked. I?m ripping my goddam hair out. If you?re not able to help, at least you may be able to point me in the right direction.

    The problem is chronically low estrogen. I?m currently on 400 mg/week of test, 40 mg a day of dbol, and having to pop birth control (E2) pills every hour just to keep my estrogen up and not crash. Wtf? It is absolutely positively not high E2 symptoms I am experiencing because if I take any anti estrogen whatsoever, I?m crashed and in bed for a day. Meanwhile if I take more birth control pills I feel normal again. I can?t even take magnesium and B vitamins cuz they aid in flushing estrogen and crash me.

    I got my E2 tested a while back while on just 400 mg/week of test and it came back at 106. So the E2 level is not low. So the problem is at the receptor end. I don?t see another conclusion. Maybe I?m overconverting to DHT, which is then blocking the E2 receptor? Or maybe phytoestrogens are blocking it?

    Fucking nobody knows how to help with this problem and it?s infuriating because I?ve spent hundreds of dollars on birth control pills and other E2 supps like panax ginseng just to function and not crash. Even on this dbol I have to supplement! And I get no high E2 symptoms like gyno. Zero.

    Thx if you can help

  2. #2
    nothing there adds up at all... ive never encountered anything like this at all... its basically an anomaly bro... there's always someone that has the strangest shit happen that is basically unexplainable... i would seek the help of an endocrinologist on this issue man... im sorry but one thing i dont do is bull shit someone if i dont have an answer to try to make myself look good.. this is something where professional help is the only thing i can recommend




  3. #3
    How do you know all of this? Are you doing blood work? Seeing a doctor? Were you not recommended to see a specialist?
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

  4. #4
    Are you sure your Dbol isnt aromasin by mistake?

    That would make sense if you are taking 400mg/test a week and your Dbol was really say a 25mg aromasin tab or 1mg aimidex and you were taking that daily it would crash your estro.

    Seems to be the dbol is the problem. There is no other explanation as to why you had elevated estogen on 400mg/week test and now added 40mg/day dbol and estrogen is crashed...

  5. #5
    Quote Originally Posted by awm View Post
    Are you sure your Dbol isnt aromasin by mistake?

    That would make sense if you are taking 400mg/test a week and your Dbol was really say a 25mg aromasin tab or 1mg aimidex and you were taking that daily it would crash your estro.

    Seems to be the dbol is the problem. There is no other explanation as to why you had elevated estogen on 400mg/week test and now added 40mg/day dbol and estrogen is crashed...
    This makes sense to me. How reliable is your Gear sources I know people get screwed on orals all the time but for you to be thinking you?re getting D-bol and it?s actually aromosin then that is really F$cked up! And you should punch yourself dealer in the face.

    Go see an Endo ASAP man because your situation makes no sense other then possible taking an anti estrogen and not d-bop.

  6. #6
    Hey guys, thx for the replies, but I need to clarify a couple things.

    For one, the estrogen problem preceded the dbol by many months. I was just making the point with the dbol that even with that added on, I was still having low E2 issues. So the problem is not the dbol at all and I know 100% it?s real because it came in a legit packaging. It does give an estrogen boost for about a few hours but then I can crash again by the end of the day. I still need some support for that, which I?ve been using panax ginseng and pregnenolone and dhea.

    I should also add that this problem did not come about when I first started blasting and cruising. It was around the time that I added the dhea and the preg that I noticed I couldn?t drop my blast dose of test down to cruise dose or I would crash E2 and be in bed all day for pure exhaustion (I assume the neurosteroidal effect of no estradiol).

    So i currently think that adding the dhea and pregnenolone on fucked with the receptors or produce a byproduct that blocks/occupies the E2 receptor. Problem is, those are now the only things keeping my E2 up and if I withdraw those two it will crash. Again, I take no AI?s, I stay away from any OTC supp that lowers or flushes estrogen like magnesium or certain b vitamins, And I?m on 500 mg test per week and popping dhea and preg throughout each and every day to stay functional. I was popping straight E2 birth control pills like skittles but that became too expensive. I would go thru a month of birth control in a few days. Again, zero gyno, zero fat gain, zero excess emotionality. I never get high E2 ever.
    Last edited by nzoz3030; 10-27-2020 at 01:01 AM. Reason: Clarify an important sentence

  7. #7
    You still haven't mentioned blood work. Have you gotten any blood work to prove your estrogen is low or are you going by symptoms?
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

  8. #8
    I mentioned in the original post that I got blood work done and E2 came back as 106. So, high. Which is why the problem is at the receptor end, cuz my symptoms are of low E2, not high E2 by conclusive reasoning. Taking anything estrogenic improves things. Taking anything anti estrogenic crashes things. Even in small doses. This would make no sense if I was confusing high E2 for low E2. Therefore even tho my blood plasma levels are high, something at the receptor end must be preventing full estrogenic effect.
    Last edited by nzoz3030; 10-27-2020 at 07:05 AM.

  9. #9
    I mean at this point I would just go to personalabs or privatemd labs online and order a full panel of everything or go see an endo.

    Like your E2 is above the normal range per your bloods so something else is giving you that tired lethargic feeling. I get popping e2 pills or other supplements may help but how do you know it isnt something else?

    Id be running CBC, metabolic panel, urinalysis, test, lh, fsh, psa, c reactive protein, progesterone, prolactin, etc.

    This has a lot of them:

    https://www.personalabs.com/product/...ion-blood-test

    Just an example but I dunno man if the numbers are saying your E2 is actually higher than the normal range I cant see how it would cause you to hav low E sides its gotta be something else.

  10. #10
    It?s not other some other thing, I?m 100% positive about this. It correlates with other low E2 symptoms I get. The lethargy is just one. And they all simultaneously rise and fall as my E2 rises and falls depending on if I take anything pro estrogenic or anti estrogenic. That?s why the effect must be something at the receptor end. Prolactin I think might have some antagonistic effect thru some receptor interaction. Or my ratio of DHT to E2 might be off, and the DHT occupying E2 receptors.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •